# SDR SWAA2020011227648

- Difficulty date: January 12, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 860 Lbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 860; LBL 10; 7 INCHES ABOVE LWR SKIN ANGLE CRACKED / REMOVED AND REPLACED WITH NEW ANGLE. REF. SRM. 51-40-02. P/N 149A81090114
